# SDR ABXA080212

- Difficulty date: July 15, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N773AX
- Make and model: Boeing 767281
- Aircraft serial: 22788
- Aircraft time: 50,498 hours, 38,495 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143T500418
- Condition: Corroded
- Location: Bs 624
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CORRODED ON BOTTOM SIDE AT FS 624 AT RIGHT BUTT LINE 38.5.  REMOVED AND REPLACED CORRODED WEB IAW B767 SRM.  (A)
